Addiction: Substance Abuse Community
Tylenol 3
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Tylenol 3

I have been on Tylenol 3 for a year and a half for bad headaches and recently got up to 80 pills in a 9 day period, I knew it had gotten out of hand and have since decided to stop. I have not had any since yesterday morning and last night was horrible. I woke up soaked in night sweats, and had a bad  bout of nausea at 5 am. My body is now starting to get aches and pains all over and a bad headache is weighing down my willpower. I was curious if anyone knows how long this detox stage lasts? My husband is being so supportive and telling me it won't last long but I've even considered taking some cough syrup we have with codeine in it to take the edge off. Any suggestions on how to stay strong and how long this will last?
Related Discussions
3 Comments Post a Comment
Blank
1235186_tn?1339127464
Hello and welcome.
If you take codeine you will prolong the withdrawals.  
3-5 days the worst is over.
Stay hydated. Gatorade.apple juice,water.
Take hot bath with epsom salts.
Stay positive. Try to move around.
That is great you have your husbands support.
Sending hope,encouragment and prayers
Debbie
Blank
Avatar_f_tn
Thank you Debbie, I called my dr to maybe give me some advice on help with the withdrawls and he tried to prescribe me Tylenol 3 again! I think my dr really does not care about helping me and that is scary. Motrin and baths are helping but the headaches and night sweats are horrible still. I've been sober (I don't know if thats what you call it) for 6 days now and I'm surprised the symptoms are still so strong but I was taking a lot of codeine and functioning normally. Trying to hang in there and I didn't take the cough syrup because of your encouragement thank you
Blank
Avatar_f_tn
It's good that you didn't take the cough syrup. It sounds like you just want to get this done and that would have set you back a bit, mentally and physically...After 6 days you SHOULD be turning a corner here...

What symptoms are you still having? Maybe we can help with that...
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
480448_tn?1397235344
Blank
nursegirl6572
PA
1970885_tn?1385151576
Blank
kyle505
Sacramento, CA
3092482_tn?1383176848
Blank
weaver71
CA
2083449_tn?1381358308
Blank
Sonrissa
NV
5347058_tn?1381192026
Blank
ariley13
Boston, MA
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN